Cited 0 time in webofscience Cited 0 time in scopus

Invariant submanifolds for systems of vector fields of constant rank

Title
Invariant submanifolds for systems of vector fields of constant rank
Authors
Ahn HeungJuHan ChongKyu
DGIST Authors
Ahn HeungJu
Issue Date
2016-07
Citation
Science China: Mathematics, 59(7), 1417-1426
Type
Article
Article Type
Article
ISSN
1674-7283
Abstract
Given a system of vector fields on a smooth manifold that spans a plane field of constant rank, we present a systematic method and an algorithm to find submanifolds that are invariant under the flows of the vector fields. We present examples of partition into invariant submanifolds, which further gives partition into orbits. We use the method of generalized Frobenius theorem by means of exterior differential systems.
URI
http://hdl.handle.net/20.500.11750/5099
DOI
10.1007/s11425-016-5139-0
Publisher
Science Press
Related Researcher
Files:
There are no files associated with this item.
Collection:
School of Undergraduate Studies1. Journal Articles


qrcode mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE